# SDR IXXA090014O

- Difficulty date: April 1, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 93,828 hours, 39,221 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Defective
- Location: Rudder
- Part time: 93,828 hours, 39,221 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FROM KPHL, BOTH AILERON AND RUDDER MANUAL LIGHTS CAME ON, HYDRAULIC SYSTEM PRESSURE INDICATED ZERO, HYDRAULIC QUANTITY SHOWS FULL.  THE CREW ACCOMPLISHED LOSS OF HYDRAULICS CHECKLIST IN DC-8 QRH.  THE CREW LANDED IN KTOL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED JUMPER WIRE M107C22.  OPERATIONAL CHECK GOOD IAW ATI WD MAINTENANCE MANUAL 29-10-05.  AIRCRAFT WAS RETURNED TO SERVICE.
